English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 52343/87441 (60%)
造訪人次 : 9112545      線上人數 : 178
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/77746

    題名: A note on mean squared prediction error under the unit root model with deterministic trend
    作者: Yu, Shu-hui;Lin, Chien-chih;Cheng, Hung-wen
    貢獻者: 淡江大學財務金融學系
    關鍵詞: Deterministic time trend;Fisher information matrix;mean squared prediction error;unit root
    日期: 2012-03
    上傳時間: 2012-07-17 19:44:44 (UTC+8)
    出版者: England: John Wiley & Sons Ltd
    摘要: Assume that observations are generated from the first-order autoregressive (AR) model with linear time trend and the unknown model coefficients are estimated by least squares. This article develops an asymptotic expression for the mean squared prediction error (MSPE) of the least squares predictor in the presence of a unit root. As a by-product, we also obtain a connection between the MSPE and the growth rate of the Fisher information. The key technical tool used to derive these results is the negative moment bound for the minimum eigenvalue of the normalized Fisher information matrix.
    關聯: Journal of Time Series Analysis 33(2), pp.276-286
    DOI: 10.1111/j.1467-9892.2011.00757.x
    顯示於類別:[財務金融學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    journal of time series analysis.pdf321KbAdobe PDF236檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋